# SDR GTIA2019050403326

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 6,518 hours, 2,764 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 250, FA REPORTED VOMIT SMELL AT REAR OF AC ( ROWS 30-35). NO PAX IN THE AREA WERE SICK. TURNED PACK 2 OFF AND SMELL WENT AWAY. PACK 2 REMAINED OFF FOR REMAINDER OF FLIGHT. PERFORMED CABIN INSPECTION FOR ODORS, NO DEFECTS FOUND UNABLE TO REPRODUCE VOMIT SMELL, OK FOR SERVICE PER TSM 05-50-00 + AMM 21-00-00.
